Keep reading,,LOTS of people go the ct route,,gl
I only have the one experience with my kid(s) being addicted to Oxy's & Perc's but I can definately say, that quitting cold turkey is by far NOT the correct approach. Addiction is called that because a certain part of the issue is not yours to control, it is the drug's. You will need help, preferably from a doctor who knows but even so, it will be difficult to quit if you have people(your girlfriend) in your life who abuse
Hi. The most recent time I stopped using, 29 days ago, I went ct. I used 5 pills after 2 weeks clean. The first 2 week period (after 6+years of using everyday) I used 5mgs valium every 8 hours for first 3 or 4 days plus 1 ambien at night for first 2 nights then 1/2 for several nights. I had a total of 5 ambien and 15 valium which did help with the panic in the first bout. But I got the 5 oxy and went back into w/ds after I used them. I really cold so took alot of baths, took vitimans, walked as much as I could, and came here alot. I love the people that come here and I can feel thier honest concern and support. Keep coming here. You can do this.
You definatly need more experiance before you make a statement like " ct is by far NOT the correct approach". Thousands of people go ct and with a lifetime program of support and education never use again. Not everyone has a choice but to go ct and your telling them that they"ll fail. Not a good thing for all the folks in the forum that ARE going ct.
Thanks for the response. I just realized that I wasn't even honest with myself just a half hour ago. I took 2400mg of motrin and a adarol today to try and kill the w/d and I just called and cancled a order that I had for tramadol online. I am worried because I get my script by mail from the VA and they just keep sending it. What am I going to do next week when it arrives? My girlfriend has fibermyalsia and takes the same pills. They are going to be right in front of me. The real concern I have though, is that I have exteme anxiety and panic attacks when speaking in public and tramadol helps me thru it. I don't want to get started on something else for anxiety like xanax or klonipin. I also don't want to take one of those self-help classes on public speaking.
I have been reading on this forum for a year now . Tramadol isn't my DOC but from what I've read it can cause seizers if you stop abrubly it also is a doubly whamy because it acts like a antidepressant and they are worse then opiates to detox from. Antidepressant can help with panic attacks better then taking tramadol' Good luck I would find a professional addiction councellor weaning is alot safer if you really want to quit and maybe add just a plain old ssri like celexa works for me and you don;t get high. Good luck and take care. Blue
From what I've heard. It is best to taper on Tramadol. Don't take chances. Can you talk this over with a Dr? They might be able to help you. The problem is, many doctors aren't believing that Tramadol is even addicting. Yet it is.Got o IBkleen's profile. there is a good taper schedule there for Tram. Here is the link.http://www.medhelp.org/user_profiles/show/199177
goingtomakeit is sooo right. Drs say tram isnt addicting but people say it is,,I think it is
I did research online and found that tramadol is a synthetic narcotic. You really should taper. On the consumer information handout, that should come with all perscriptions you get at pharmacy, says that you should taper. I think if you have anxiety problems and/or depression you should seek medical attention anyway. Were you prescribed the tramadol or are you just taking someone elses script? Quitting c/t made my anxiety worse, although my doc was hydracodone.